# SDR ASOA201101574

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 19,268 hours, 13,430 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL FROM FS 677.00-708.00 IS CORRODED.  REMOVED SEAT TRACK IAW SRM 53-00-49-000-801-A03. FABRICATED NEW SEAT TRACK IAW REO 670-53-00-335.   INSTALLED SEAT TRACK IAW SRM 51-41-02-001-001-A01 AND AMM 53-00-49-400-801.
